Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

need input
avatar
shelsmom11 posted:
Hi there my name is Lori and I am reaching out to this site to try to find some answers to what is going on with me.

for about a month now I have been having odd bouts of something going on.

about every hour to 2 hours I have a episode I dont know what to call it. I flush in the face I become disconnected and some times cant talk. My eyes swim and all energy is zapped out of me. I ended up in the emergency room 3 weeks ago because I couldnt function or communicate. It was found that I have Hypothyroidism. The doctor also had me do some testing to see about hypoglycemia. That all came back within normal ranges maybe slightly elevated. Now I am having these episodes which seem to happen after I eat a meal. I though it was me crashing. If I eat something high in protein it seems to bring me out of it but sometimes it takes 15-20 minutes.

If any one has experienced this or can lead me in the right direction I would be thankful to have some direction to go.
Reply
 
avatar
Anon_320 responded:
Lori, you really need to see a doctor about your episodes. If the one you've been going to can't help you, please try another one.


Helpful Tips

SGLT2 Inhibitor effect
I just read an excellent discussion of SGLT2 inhibitors on DiabetesJournals.org, and felt motivated to pass on a heads-up on a possible ... More
Was this Helpful?
1 of 3 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.